MathSciNet Relay Station
MathSciNet bibliographic data
MR2254803 35R35 (31B25 35B65)
Kenig, Carlos; Toro, Tatiana Free boundary regularity below the continuous threshold: 2-phase problems. J. Reine Angew. Math. 596 (2006), 1–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement